Cyclic automorphism groups of graphs

Mariusz Grech
Mathematical Institute Uniwersity of Wrocław



Content: In 1978 and 1981, S. P. Mohanty, M. R. Sridharan, and S. K. Shukla [2,3] started to consider cyclic automorphism groups, of graphs, of prime and prime power order. Unfortunately the main results were false or had wrong proofs. In [1], I gave a full description of cyclic automorphism groups, of graphs and edge-colored graphs, of prime power order. Now, I will present generalization of this description to all cyclic automorphism groups of graphs and edge-colored graphs. \vspace{5mm} \noindent{\bf References:} \begin{itemize} \item[{[1]}] M. Grech {\emph Graphical cyclic permutation groups} Discrete Mathematics 337 (2014), 25–33, \item[{[2]}] S. P. Mohanty, M. R. Sridharan, S. K. Shukla, {\emph On cyclic permutation groups and graphs}, J. Math. Phys. Sci. 12 (1978), no. 5, 409--416, \item[{[3]}] S. P. Mohanty, M. R. Sridharan, S. K. Shukla, {\emph Graphical cyclic permutation groups}, Combinatorics and graph theory (Calcutta, 1980), 339 -- 346, Lecture Notes in Math., 885, Springer, Berlin - New York, 1981, \end{itemize}

Back to all abstracts